MathSciNet Relay Station
MathSciNet bibliographic data
MR2220839 34C25 (34B15 47N20)
Amster, P.; De Nápoli, P.; Mariani, M. C. Periodic solutions for $p$-Laplacian like systems with delay. Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 13 (2006), no. 3-4, 311–319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement